Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lami/Lith combo katia

Posted by BarbaraCat on September 7, 2003, at 12:32:33

In reply to Re: Lami/Lith combo BarbaraCat, posted by katia on September 7, 2003, at 1:00:30

Katia,
About the fatigue and other physical discomforts, can you definitely trace it to when you started taking Dep? Could there be something else going on? Digestion, hormones (there I go on that one again, however if you've had PCOS scare, maybe so), could be alot of things that don't have anything to do with meds. Maybe the meds exacerbate something already there.

You know, I think I read something somewhere about Depakote affecting something physical, hence the PCOS connection. It would make sense that hormones would be implicated in PCOS since it's the reproductive system, don't you think? You mentioned your Scotland pregnancy. Was there a problem with the pregnancy that would make you suspect some kind of hormonal thing? From personal experience, I know how miserable any kind of hormonal imbalance can be. The little critters are such key players in our mind/body health.

I'll make myself a note and track the info down. Not to say that Dep is causing it, but maybe there's some other imbalance that's been there and is now coming out of hiding.

I sure don't think it's the Lam. I've read some medical literature that says it can cause drowsiness, but no real person who has ever taken it has ever complained about it being sedating - just the opposite. - Barbara

p.s.
> yes, I agree about getting him, I mean :-), it on the table.

***Right as I clicked on the 'Submit Post' button I thought, 'Oh Jeez, I'll probably get blocked for that one'...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BarbaraCat thread:9730
URL: http://www.dr-bob.org/babble/20030907/msgs/257821.html